# SDR AU990068

- Difficulty date: January 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc ALF502R5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: E, C
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE FAN BLADES AND ADJACENT BLADE MID-SPAN SUPPORTS DAMAGE DUE TO BIRDSTRIKE.
